Show simple item record

dc.contributor.authorGhorai, Ganeshen_US
dc.contributor.authorPal, Madhumangalen_US
dc.date.accessioned2020-10-19T13:23:10Z
dc.date.available2020-10-19T13:23:10Z
dc.date.issued2018
dc.identifier.citationGhorai, G. & Pal, M. (2018). G.Ghorai, M.Pal: Applications of bipolar fuzzy sets in interval graphs. TWMS Journal of Applied and Engineering Mathematics, 8(2), 411-424.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2677
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/99-vol8no2/360
dc.description.abstractCurrently, bipolar fuzzy graph is a growing research topic as it is the generalization of fuzzy graphs. In this paper, normal and convex bipolar fuzzy sets are defined and the notion of bipolar fuzzy interval is introduced as a generalization of fuzzy interval and described various methods of their construction. It is shown that intersection of two bipolar fuzzy intervals may not be a bipolar fuzzy interval. Finally, bipolar fuzzy interval graphs is introduced as the intersection graph of a finite family of bipolar fuzzy intervals. The relationship between the intersection graph of a {α, β}-level family of bipolar fuzzy intervals and {α, β}-cut of the intersection graph for that family have been established. It is proved that for every bipolar fuzzy interval graph G, the (α, β)-cut level graph Gᵅᵦ is an interval graph for each (α, β) ∈ (0, 1] × [−1, 0). Also, some important hereditary properties of bipolar fuzzy interval graphs are presented.en_US
dc.description.sponsorshipFinancial support for the first author offered under the Innovative Research Scheme, UGC, New Delhi, India (Ref. No.VU/Innovative/Sc/15/2015) is thankfully acknowledged.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectBipolar fuzzy seten_US
dc.subjectNormal and convex bipolar fuzzy seten_US
dc.subjectBipolar fuzzy intervalen_US
dc.subjectBipolar fuzzy interval graphen_US
dc.titleG.Ghorai, M.Pal: Applications of bipolar fuzzy sets in interval graphsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume8
dc.identifier.issue2
dc.identifier.startpage411
dc.identifier.endpage424
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess